# SDR COMA0460369

- Difficulty date: June 15, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 20,671 hours, 18,452 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R350313
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOORBEAM CAP AT LBL 9 CORRODED BETWEEN FS 589 AND FS 610.  REMOVED CORRODED CAP AND INSTALLED NEW CAP P/N 601R35031-3 I/A/W CRJ SRM 51-42-13 AND CRJ SRM 51-42-06.
